# SDR UALA2013072205117

- Difficulty date: July 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR DECK AT BS 1681-1720, RBL 0 TO RBL 57 HAS SEVERAL AREAS OF SURFACE CORROSION.    REMOVED SURFACE CORROSION.  FABRICATED & INSTALLED REPAIR DOUBLER IAW ECRA 5330-04259.  MAJOR REPAIR.
